CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
NONTRIVIAL SOLUTIONS AND VARIATIONAL CHARACTERS OF POSITIVE HOMOGENEOUS ELLIPTIC EQUATION 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 7, 页码: 1265-1277
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Solvability  elliptic equation  Morse theory  reduced functional  
Gaps of consecutive eigenvalues of Laplace operator and the existence of multiple solutions for superlinear elliptic problem 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 271, 期号: 2, 页码: 245-263
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
New homological linking theorem  The gaps of consecutive eigenvalues  The fourth nontrivial solution  Ambrosetti-Rabinowitz condition  
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 371, 期号: 2, 页码: 682-690
Authors:  Zhang, Jing;  Li, Shujie;  Wang, Yuwen;  Xue, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Neumann boundary condition  Multiple solutions  Jumping nonlinearity  Fucik spectrum  Degree theory  Morse theory  
Multiple periodic solutions of ordinary differential equations with double resonance 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 4, 页码: 1520-1527
Authors:  Su, Jiabao;  Zhao, Leiga
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Morse theory  Periodic solution  Resonance  
Some remarks on the critical point theory 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2007, 卷号: 30, 期号: 2, 页码: 223-234
Authors:  Li, Chong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
mountain pass theorem  order intervals  Morse theory  minimax method  
Maslov index for homoclinic orbits of Hamiltonian systems 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2007, 卷号: 24, 期号: 4, 页码: 589-603
Authors:  Chen, Chao-Nien;  Hu, Xijun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hamiltonian system  homoclinic orbit  Maslov index  relative Morse index  
Multiple solutions for a fourth-order asymptotically linear elliptic problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2006, 卷号: 22, 期号: 4, 页码: 1121-1126
Authors:  Qian, Ai Xia;  Li, Shu Jie
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
fourth-order elliptic boundary value problem  Mountain Pass theorem  Morse theory  
Nontrivial solutions of Kirchhoff-type problems via the Yang index 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 221, 期号: 1, 页码: 246-255
Authors:  Perera, K;  Zhang, ZT
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlocal problems  Kirchhoff's equation  Yang index  minimax eigenvalues  variational  methods  Morse theory  critical groups  
Multiple nontrivial solutions for some fourth-order quasilinear elliptic problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 63, 期号: 5-7, 页码: E2533-E2544
Authors:  Zhang, Jihui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multiple solutions  Morse theory  Quasilinear problem